MAUDE Adverse Event Report: BAXTER MEDICAL SYSTEMS GMBH + CO. KG OPERATING TABLE TRUSYSTEM 7000 U (DV); TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER MEDICAL SYSTEMS GMBH + CO. KG OPERATING TABLE TRUSYSTEM 7000 U (DV); TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1723633
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that their ts7000 dv surgical table randomly unlocked during a procedure.No harm or significant impact to the surgical procedure was reported.This report was filed in our complaint handling system as complaint #(b)(4).
 
Additional Manufacturer Narrative
Further investigation for the root cause is ongoing and results will be provided within a final report.
 
Additional Manufacturer Narrative
The device associated with complaint #(b)(4) were not returned by the customer.Further investigation could not be performed to determine the root cause.Additional attempts were made to obtain the device and log files.But no response was received.The trusystem 7000 operating table is intended for the following use: patient positioning during surgery, including anaesthesia induction and recovery from anaesthesia.Task-related patient transfer within the operating theatre.For applications in conjunction with intra-operative imaging (e.G.Ct, mrt, x-ray) with specific table components.Although the reported event did not result in a serious injury, the report of table randomly unlocked during a procedure.Could contribute to a serious injury or death, if the malfunction were to recur.Therefore, hillrom considers this complaint a reportable malfunction.
 
Event or Problem Description

Brand Name
OPERATING TABLE TRUSYSTEM 7000 U (DV)
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
frances coote
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM   07318
MDR Report Key19458599
Report Number3007143268-2024-00025
Device Sequence Number7870701
Product Code GDC
UDI-Device Identifier00887761989719
UDI-Public887761989719
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1723633
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2024
Supplement Date Received by Manufacturer05/08/2024
Initial Report FDA Received Date06/04/2024
Supplement Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown